# SDR DHL2007802525

- Difficulty date: January 30, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 86,868 hours, 31,939 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Spoiler
- Part time: 86,868 hours, 31,939 cycles
- Component: Spoiler
- Component part number: 56551661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 LT SPOILER PANEL DELAMINATED.  REMOVED AND REPLACED NR 2 LT SPOILER PANEL IAW MM 27-61-1 PG 201-206.  REFER TO NR 071624 FOR OPS CHECK.
